# SDR HXSD094146

- Difficulty date: March 25, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N913LP
- Make and model: Aerosp AS355*
- Aircraft serial: 2383
- Aircraft time: 2,151 hours, 2,366 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 4,521 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Bulkhead
- Part number: 350A2112470051
- Condition: Cracked
- Location: Tailboom
- Part time: 2,151 hours, 2,366 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 3/25/04 DURING ANNUAL INSPECTION OF N913LP TAIL BOOM BULKHEAD P/N 350A21-1247-0051 WAS REMOVED DUE TO CRACK FOUND IN STRUCTURE. IT WAS REPLACED WITH A NEW COMPONENT, SAME P/N ON WORK ORDER 24-36502.
